# SDR JJBA2011331176

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 23,372 hours, 32,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SEVERAL OF THE EMERGENCY LIGHTS, OVERHEAD AND SIDEWALL ARE INOPERATIVE.  ADVISED BY MX TO RUN ACFT AND ALLOW BATTERYS TO CHARGE.  AFTER RUNNING ACFT EMERGENCY LIGHT OPS CHECK WAS GOOD.
